# SDR ASAA0853043

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,092 hours, 1,537 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS04696
- Condition: Faulted
- Location: Autothrottles
- Part time: 5,092 hours, 1,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 360 CLIMBING 380 AND 380 CLIMBING 400 IN VERT SPEED (500 800FM) AUTO THROTTLES WOULD NOT FOLLOW THE N1 CHEVRON (GREEN) ON N1 GAGE. (OAT 58C TAS 444 KT AT 400) USING VNAV AUTOTHROTTLES FUNCTION CORRECTLY PERFORMED FIM TASK 22 31 00 710 801 AND 22 31 00 710 802 ON AUTOTHROTTLES AND PERFORMED LAND.  VERIFY TEST PER MM 22 11 00.  OPS CHECK NORMAL.  NO FAULTS LOGGED ON FFR.  OK FOR CONTINUE SERVICE.
